@ Gerri.....yes...it was my first try on insulin and I had actually requested it because my meds just were not working anymore, so I thought I was doing a good thing. I tried it for 3 nights to make sure that it was the Lantus and not some anxiety about taking a new med, but two night in a row I was talking to a friend on the phone and it just felt like I couldn't breathe and talk so I had to hang up then it woke me up during the night. Scary! I would imagine that the doc's office would have to TRY to appeal b4 I would get any help from Levemir, which makes sense.
@SEAGATOR: I got neuropathy when I was on chemo...just in my legs....but once I was done with the chemo the neuropathy went away. I just have prickly feelings in my feet and I have some spots on my hands...one that feels sort of numb but not completely....actually as I'm typing I can feel little prickly feelings in both of my hands into my fingers, here and there. Yes, I am taking Gabapentin and I also take Allopurinol. TY Reed! :)
@Maria: My doc's office doesn't have NP's. I am most DEF going to tell him that I want that done, the appeal, because it doesn't make sense that they will pay for Lantus but not Levemir and I was doing so much better on that....not perfect but it was getting better....sure not like now!! I'm afraid to eat anything the way things are now. I can't even eat a decent "diabetic" meal! Ugh!! I may call and move my appt. up because it's not til the 13th and I don't know if I can stand it that long!!
Thank you so very much everyone.
P.S. @Gerri: what else would cause neuropathy besides diabetes and of course the side effect to the chemo? I'm not taking any new meds that say they have a side effect like that.